# SDR ASOA201803265093

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 32,844 hours, 23,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE LEFT, FWD OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE BULB AND OPS CHECKED GOOD. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
